Here is My Question:
I am taking Aubagio now for 6 month. My hair have started shedding. If this is one of the side effects, to what extend is it going to continue? Am I getting bald?
Also I am experiencing itching here and there. What should I do for that?
Hair loss is a side effect for Aubagio. I believe it is experienced in ~13% of patients on Aubagio and the loss tends to improve with the cycle of the hair follicle. Your hair thinning should stop after 3-6 months and recover. You can read the answer to a similar question here:
The itching on Aubagio should be evaluated as Aubagio can cause liver problems, and itching can be a manifestation of that.
A. Scott Nielsen MD MMSc
Neurologist and MS Specialist at Kaiser Permanente
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.